MathSciNet Relay Station
MathSciNet bibliographic data
MR639197 22D10 (22D20 46L99)
Vershik, A. M.; Kerov, S. V. Asymptotic theory of the characters of a symmetric group. (Russian) Funktsional. Anal. i Prilozhen. 15 (1981), no. 4, 15–27, 96.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement